# SDR SWAA2014060928837

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 4,871 hours, 2,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5120
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMER LIGHT LENS CRACKED AT ROW 21.  R & R LIGHT ASSEMBLY IAW AMM.
